# SDR AALA201912049011

- Difficulty date: December 3, 2019
- Submitted: December 4, 2019
- Operation: Air carrier
- Aircraft: N976NN
- Make and model: Boeing 737823
- Aircraft serial: 33243
- Aircraft time: 14,200 hours, 5,686 cycles
- System (JASC): 3150 · Central Warning
- Part: Warning Message
- Condition: False Activation
- Location: Configuration
- Stage of operation: TO
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

AIRCRAFT NOT GROUNDED: ERRONEOUS TAKEOFF CONFIG WARNING JUST BEFORE V1 ON TAKEOFF MOMENTARY. PSEU FAULTS MSG 31-53007. PERFORMED FIM TASK 27-62-00. NO FAULTS.
